# SDR L9OR2020012900100

- Difficulty date: June 5, 2019
- Submitted: January 29, 2020
- Operation: General aviation
- Filed by: Lone Mountain Aviation Inc, repair station L9OR473Y
- Aircraft: N306RS
- Make and model: Cirrus SR22
- Aircraft serial: 4743
- Engine: Cont IO550N
- System (JASC): 7414 · Magneto/Distributor
- Part: Housing
- Condition: Cracked
- Location: Magneto
- Component: Magneto
- Component part number: 105005561
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT CAME IN WITH ONE DEAD MAGNETO.  MAGNETO WOULD NOT TIME TO ENGINE, FOUND E GAP MISALIGNED WITH DISTRIBUTOR GEAR.  OPENED MAGNETOS FOR INSPECTION AND FOUND MAGNET HOUSING CRACKED AND MAGNET HAD SHIFTED/ROTATED TO DRIVE SHAFT.
